Journal article icon

Journal article

Domain scaling and marginality breaking in the random-field Ising model

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/29/23/011

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
29
Issue:
23
Pages:
7409-7438
Publication date:
1996-12-07
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:3a9a594b-411b-4b33-8ca5-8a6765a05c91
Source identifiers:
8509
Local pid:
pubs:8509

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP